# SDR CALA2023041901170

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143A32322
- Condition: Unknown
- Location: Sta 500h & 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OR BEFORE FEBRUARY 13, 2025, PLANNING TO CONTACT ENGINEERING FOR THE INSPECTION REQUIREMENTS FOR THE FUSELAGE SKIN AND BULKHEAD CHORD REPAIR BETWEEN STA 500H AND STA 540, STR 26L AND STR 26 R ON AIRCRAFT N12216 IN ACCORDANCE WITH PART 2 OF THE LATEST REV ISION OF ECRA 5331-03020. NOTE TO ENGINEERING: BOTH 8100-9 APPRO VALS ARE STAGE 1 AND REQUIRE STAGE 2/3 APPROVAL. REF ELB LOG 431 7116 REF ECRA 5331-03020 AND ELB 431 7116. DIP PER ABOVE REQUIREMENTS ON OR BEFORE FEBRUARY 13, 2025, PLANNING TO CONTACT ENGINEERING TOMC-APPROVAL FROM SC1ELBYC COMMENT FOR THE INSPECTION REQUIREMENTS FOR THE FUSELAGE SKIN AND BULKHEAD CHORD REPAIR BETWEEN STA 500H AND STA 540, STR 26L AND STR 26R ON AIRCRAFT N12216 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5331-03020. QC RECORDS UPDATE -- DC QC REVIEWED. T/A : PLN/EG
